# SDR TWAA0104905

- Difficulty date: August 22, 2000
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINTENANCE CHECK ON RIGHT  WING LEADING EDGE THE WING LEADING EDGE  ANGLE AFT OF DOUBLER OUTBOARD OF LOWER VORTILION, WAS CRACKED.  REPLACED ANGLE AND   INSTALLED FASTENERS.
